Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 192732, 11 pages
http://dx.doi.org/10.1155/2013/192732
Research Article

Equivalency Relations between Continuous g-Frames and Stability of Alternate Duals of Continuous g-Frames in Hilbert -Modules

College of Mathematics and Statistics, Central China Normal University, Wuhan 430079, China

Received 8 April 2013; Revised 6 August 2013; Accepted 16 August 2013

Academic Editor: Hak-Keung Lam

Copyright © 2013 Zhong-Qi Xiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhong-Qi Xiang, “Equivalency Relations between Continuous g-Frames and Stability of Alternate Duals of Continuous g-Frames in Hilbert -Modules,” Journal of Applied Mathematics, vol. 2013, Article ID 192732, 11 pages, 2013. doi:10.1155/2013/192732